# SDR SWAA2017022712135

- Difficulty date: January 31, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY  FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 495 - 500A, RBL 25.   R & R THE SIDEWALL SUPPORT IAW SRM.
